MathSciNet Relay Station
MathSciNet bibliographic data
MR1003861 57S17 (57S25)
Cappell, Sylvain E.; Shaneson, Julius L.; Steinberger, Mark; Weinberger, Shmuel; West, James E. The classification of nonlinear similarities over $Z_{2^r}$. Bull. Amer. Math. Soc. (N.S.) 22 (1990), no. 1, 51–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement